Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 47, NWS Memphis, TN

June 7, 20145 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jun 7, 2014, 8:38 PM CDT for 5 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 8:38 PM CDT (01:38 UTC)
Expired
Jun 7, 2014, 11:45 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Alcorn County, MS, Benton County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS

The radar

The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WGUS54 KMEG 080138
FFWMEG
MSC003-009-117-139-141-080445-
/O.NEW.KMEG.FF.W.0047.140608T0138Z-140608T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 1145 PM CDT

* AT 838 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL    
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIPLEY...
  BOONEVILLE AND TISHOMINGO STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3450 8818 3456 8874 3459 8874 3459 8891
      3475 8930 3499 8931 3499 8882 3485 8882
      3485 8875 3480 8875 3478 8811

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 6:37 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 7, 6:37 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT SAT JUN 7 2014

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 313 PM CDT SAT JUN 7 2014/

CURRENT SEVERE THUNDERSTORM WATCH IN PLACE FOR THE NORTHERN THIRD
OF THE MIDSOUTH...WITH A FEW STORMS CAPABLE OF STRONG ROTATION AND
POSSIBLE TORNADOES. THIS THREAT WILL CONTINUE IN THE MID EVENING
HOURS. THE REMAINDER OF THE MIDSOUTH MAY SEE PULSE TYPE SEVERE
WEATHER EARLY AND POTENTIALLY A STRONGER ORGANIZED LINE OVERNIGHT
AS A WEAK COLD FRONT PUSHES THROUGH THE REGION. A FLASH FLOOD
WATCH IS STILL IN EFFECT THROUGH SUNDAY MORNING OVER THE NORTHERN
TWO THIRDS OF THE MIDSOUTH.

SUNDAY...AFOREMENTIONED FRONT WILL SAG INTO NORTH MISSISSIPPI
TOMORROW...WHERE THE BRUNT OF PRECIPITATION IS EXPECTED TO INCLUDE
A FEW ISOLATED SEVERE STORMS. TO THE NORTH A SLIGHTLY COOLER/MORE
STABLE AIRMASS WILL BRIEFLY FILTER IN...SO HAVE LOWERED POPS IN
THIS AREA. THE FRONT WILL WAVE BACK AS A WARM FRONT SUNDAY NIGHT
WITH PRECIPITATION BREAKING OUT FIRST OVER ARKANSAS BY
MIDNIGHT...AND THEN SPREADING EAST BY SUNRISE MONDAY MORNING.

MONDAY THROUGH THURSDAY...NEXT POTENT SHORTWAVE IS EXPECTED TO
GET PINCHED OFF OVER THE PLAINS AND BECOME CLOSED ON MONDAY. THIS
FEATURE WILL SLOWLY DRIFT OVER THE OZARKS ON TUESDAY AND THEN MOVE
SLOWLY MOVE UP THE OHIO VALLEY ON WEDNESDAY AND THURSDAY. STORMS
WILL BE LIKELY EACH DAY...WITH SEVERE WEATHER POSSIBLE ON MONDAY
AND TUESDAY. STEEPER LAPSE RATES WITH THE LOW...COUPLED WITH A
STRONGER LOW LEVEL FLOW WILL MEAN A BETTER POTENTIAL FOR LARGE
HAIL AND TORNADOES. FLASH-FLOODING WILL ALSO REMAIN A THREAT. HAVE
LEANED MORE WITH THE NAM AND ECMWF ON KEEPING TEMPERATURES COOLER.

THURSDAY THROUGH SATURDAY...A WEAK UPPER LEVEL FLOW WILL BE LEFT
IN THE SHORTWAVE'S WAKE...ALONG WITH PLENTY OF GULF MOISTURE.
TEMPERATURES SHOULD CLIMB BACK INTO THE MID AND UPPER 80S
PROVIDING ENOUGH INSTABILITY FOR ISOLATED SHOWERS AND STORMS
DURING THE AFTERNOON AND EARLY EVENING HOURS. SKIES SHOULD BECOME
MOSTLY CLEAR TO PARTLY CLOUDY DURING THE NIGHT.

JAB

&&

.AVIATION...

00Z TAF CYCLE

LINE OF STRONG TO SEVERE TSRAS WILL IMPACT KMKL AND PROBABLY KMEM
THROUGH 08/02Z WITH GUSTS OF 35-45KTS AND IFR VSBYS. ATTM LEFT A
VCTS AT KTUP THROUGH 08/03Z. SHRAS/TSRAS WILL PUSH EAST OF THE
AREA BY 08/03Z AS A WEAK COLD FRONT PUSHES SOUTHEAST WITH VFR
CONDS PREVAILING THE REMAINDER OF THE NIGHT. GIVEN THE WEAK FRONT
AND A WIND SHIFT TO THE NORTH THINKING THAT KMKL...KJBR AND KMEM
SHOULD AVOID MITIGATE LOWER CONDS TOWARD SUNRISE BUT WILL NEED TO
WATCH THIS. KEPT SOME LIGHT FOG AT KTUP SINCE THE FRONT WILL BE
SLOWER TO MOVE THROUGH THERE AND WINDS WILL BE LIGHTER IN THE
MORNING. VFR CONDS EXPECTED ON SUNDAY WITH THE FRONT TO THE
SOUTH...OR AT LEAST ACROSS NORTH MISSISSIPPI. KEPT A VCTS AT KTUP
STARTING AT 08/18Z INVOF THE FRONT.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
     RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALCORN-BENTON MS-
     DESOTO-MARSHALL-PRENTISS-TIPPAH-TISHOMINGO.

TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 7, 2:55 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT SAT JUN 7 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-082200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
255 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY THREATS TO THE
NORTH OF INTERSTATE 40 WILL BE DAMAGING WINDS...LARGE HAIL...AND A
FEW TORNADOES. TO THE SOUTH OF INTERSTATE 40...THE THREATS WILL
REMAIN DAMAGING WINDS AND LARGE HAIL.

A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT ACROSS NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND FAR
NORTHERN MISSISSIPPI TODAY AND TONIGHT. SEVERAL INCHES OF RAINFALL
MAY OCCUR IN AREAS WHERE THUNDERSTORMS MOVE OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY ACROSS
NORTH MISSISSIPPI. THE PRIMARY THREATS SHOULD REMAIN DAMAGING
WINDS AND LARGE HAIL.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK.
THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE
STORMS AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND
EARLY THIS EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED
OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE
STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND
LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND
DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS TENNESSEE.

JAB

In the hours before

Local storm report, Jun 7, 5:07 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

0350 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/07/2014                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/07/2014  E0.00 MPH        LAWRENCE           AR   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
            REPORTED ON HIGHWAY 63.

0405 PM     HAIL             S UNION CITY            36.42N 89.05W
06/07/2014  M1.75 INCH       OBION              TN   TRAINED SPOTTER

            HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
            GOLFBALL SIZE.

0436 PM     HAIL             PARAGOULD               36.06N 90.51W
06/07/2014  E1.25 INCH       GREENE             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
            ESTIMATED AT 45 MPH.

0437 PM     HAIL             STANFORD                36.10N 90.66W
06/07/2014  E1.00 INCH       GREENE             AR   PUBLIC

0447 PM     TSTM WND DMG     HORNBEAK                36.30N 89.39W
06/07/2014                   OBION              TN   PUBLIC

            DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
            DAMAGE. POSSIBLE TORNADO DAMAGE.

0449 PM     HAIL             HENDERSON               35.44N 88.65W
06/07/2014  E1.50 INCH       CHESTER            TN   PUBLIC

0452 PM     FUNNEL CLOUD     E RUTHERFORD            36.13N 88.99W
06/07/2014                   GIBSON             TN   EMERGENCY MNGR

            EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
            JUST EAST OF RUTHERFORD.

&&

MRM
Local storm report, Jun 7, 5:42 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

0350 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/07/2014                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/07/2014  E0.00 MPH        LAWRENCE           AR   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
            REPORTED ON HIGHWAY 63.

0405 PM     HAIL             S UNION CITY            36.42N 89.05W
06/07/2014  M1.75 INCH       OBION              TN   TRAINED SPOTTER

            HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
            GOLFBALL SIZE.

0436 PM     HAIL             PARAGOULD               36.06N 90.51W
06/07/2014  E1.25 INCH       GREENE             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
            ESTIMATED AT 45 MPH.

0437 PM     HAIL             STANFORD                36.10N 90.66W
06/07/2014  E1.00 INCH       GREENE             AR   PUBLIC

0447 PM     TSTM WND DMG     HORNBEAK                36.30N 89.39W
06/07/2014                   OBION              TN   PUBLIC

            DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
            DAMAGE. POSSIBLE TORNADO DAMAGE.

0449 PM     HAIL             HENDERSON               35.44N 88.65W
06/07/2014  E1.50 INCH       CHESTER            TN   PUBLIC

0452 PM     FUNNEL CLOUD     E RUTHERFORD            36.13N 88.99W
06/07/2014                   GIBSON             TN   EMERGENCY MNGR

            EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
            JUST EAST OF RUTHERFORD.

0526 PM     HAIL             PARSONS                 35.65N 88.12W
06/07/2014  M1.00 INCH       DECATUR            TN   TRAINED SPOTTER

0538 PM     HAIL             N CORINTH               34.94N 88.52W
06/07/2014  M1.75 INCH       ALCORN             MS   TRAINED SPOTTER

            HAIL WAS FALLING NEAR TENNESSEE/MISSISSIPPI BORDER.

&&

MRM
Local storm report, Jun 7, 6:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
654 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     NON-TSTM WND GST MILAN                   35.92N 88.75W
06/07/2014  E65 MPH          GIBSON             TN   PUBLIC

&&

JPM
Local storm report, Jun 7, 7:16 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
716 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     BLYTHEVILLE             35.93N 89.92W
06/07/2014                   MISSISSIPPI        AR   AMATEUR RADIO

            POWERLINES DOWN AND SECONDARY ROOF BLOWN OFF OF MOBILE
            HOME

&&

JPM
Local storm report, Jun 7, 7:42 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
742 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

0350 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/07/2014                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/07/2014  E0.00 MPH        LAWRENCE           AR   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
            REPORTED ON HIGHWAY 63.

0405 PM     HAIL             S UNION CITY            36.42N 89.05W
06/07/2014  M1.75 INCH       OBION              TN   TRAINED SPOTTER

            HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
            GOLFBALL SIZE.

0436 PM     HAIL             PARAGOULD               36.06N 90.51W
06/07/2014  E1.25 INCH       GREENE             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
            ESTIMATED AT 45 MPH.

0437 PM     HAIL             STANFORD                36.10N 90.66W
06/07/2014  E1.00 INCH       GREENE             AR   PUBLIC

0447 PM     TSTM WND DMG     HORNBEAK                36.30N 89.39W
06/07/2014                   OBION              TN   PUBLIC

            DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
            DAMAGE. POSSIBLE TORNADO DAMAGE.

0449 PM     HAIL             HENDERSON               35.44N 88.65W
06/07/2014  E1.50 INCH       CHESTER            TN   PUBLIC

0452 PM     FUNNEL CLOUD     E RUTHERFORD            36.13N 88.99W
06/07/2014                   GIBSON             TN   EMERGENCY MNGR

            EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
            JUST EAST OF RUTHERFORD.

0520 PM     HAIL             SE GLEASON              36.22N 88.61W
06/07/2014  M1.75 INCH       WEAKLEY            TN   PUBLIC

            LARGE HAIL...GOLF BALL SIZED.

0526 PM     HAIL             PARSONS                 35.65N 88.12W
06/07/2014  M1.00 INCH       DECATUR            TN   TRAINED SPOTTER

0530 PM     TSTM WND DMG     MANILA                  35.88N 90.16W
06/07/2014                   MISSISSIPPI        AR   PUBLIC

            2 CAMPER TRAILERS AND A BOAT DESTROYED.

0530 PM     TSTM WND DMG     BLYTHEVILLE             35.93N 89.92W
06/07/2014                   MISSISSIPPI        AR   AMATEUR RADIO

            POWERLINES DOWN AND SECONDARY ROOF BLOWN OFF OF MOBILE
            HOME

0530 PM     TSTM WND DMG     KEISER                  35.67N 90.09W
06/07/2014                   MISSISSIPPI        AR   AMATEUR RADIO

            ROOF BLOWN OFF MOBILE HOME AND POWER LINES DOWN NEAR
            HIGHWAYS 181 AND 239.

0538 PM     HAIL             N CORINTH               34.94N 88.52W
06/07/2014  M1.75 INCH       ALCORN             MS   TRAINED SPOTTER

            HAIL WAS FALLING NEAR TENNESSEE/MISSISSIPPI BORDER.

0538 PM     HAIL             CORINTH                 34.94N 88.52W
06/07/2014  M1.75 INCH       ALCORN             MS   TRAINED SPOTTER

            QUARTER TO AS BIG AS GOLF BALLS IN CITY LIMITS OF
            CORINTH.

0546 PM     HAIL             CORINTH                 34.94N 88.52W
06/07/2014  M2.50 INCH       ALCORN             MS   PUBLIC

            VERY LARGE HAIL 21/2 INCHES IN CORINTH

0600 PM     TSTM WND DMG     5 NE FRIENDSHIP         35.96N 89.18W
06/07/2014                   CROCKETT           TN   EMERGENCY MNGR

            6200 BLOCK OF HIGHWAY 188- 2 SHEDS DESTROYED AND PART OF
            ANOTHER SHOP.A FEW TREES DOWN.

0616 PM     TSTM WND GST     E RUTHERFORD            36.13N 88.99W
06/07/2014  E0.00 MPH        GIBSON             TN   PUBLIC

            60 TO 70 MPH WIND REPORTED.

0638 PM     NON-TSTM WND GST MILAN                   35.92N 88.75W
06/07/2014  E65.00 MPH       GIBSON             TN   PUBLIC

0640 PM     TSTM WND DMG     MEDINA                  35.80N 88.77W
06/07/2014                   GIBSON             TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0642 PM     TSTM WND DMG     BEMIS                   35.58N 88.83W
06/07/2014                   MADISON            TN   TRAINED SPOTTER

            TREES AND POWERLINES DOWN.

0700 PM     TSTM WND DMG     1 N PARSONS             35.67N 88.12W
06/07/2014                   DECATUR            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0705 PM     TSTM WND DMG     BURNSVILLE              34.84N 88.32W
06/07/2014                   TISHOMINGO         MS   TRAINED SPOTTER

            TREES AND POWER LINES DOWN IN TOWN.

0712 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/07/2014                   MADISON            TN   COUNTY OFFICIAL

            TREES AND POWER LINES DOWN.

0712 PM     TSTM WND DMG     N JACKSON               35.63N 88.83W
06/07/2014                   MADISON            TN   COUNTY OFFICIAL

            ROOF DAMAGE TO HOMES AND BUSINESSES.

&&

MRM
Local storm report, Jun 7, 8:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/07/2014                   MADISON            TN   TRAINED SPOTTER

            TREES SNAPPED UPROOTED WITH ESTIMATED WINDS OF 70 MPH.

0700 PM     TSTM WND DMG     PARSONS                 35.65N 88.12W
06/07/2014                   DECATUR            TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ALL AROUND PARSONS.

0754 PM     HAIL             CORINTH                 34.94N 88.52W
06/07/2014  E1.75 INCH       ALCORN             MS   BROADCAST MEDIA

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo57 min
Jun 7, 7:33 PM CDTSevere Thunderstorm WarningMEGTunica27 min
Jun 7, 7:37 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tate, Tunica38 min
Jun 7, 7:54 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica51 min
Jun 7, 8:05 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo, Union55 min
Jun 7, 8:34 PM CDTSevere Thunderstorm WarningMEGDeSoto, Lafayette, Marshall, Panola, Tate, Union26 min
Jun 7, 8:54 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Pontotoc, Tate, Tippah and 1 more51 min
Jun 7, 9:26 PM CDTFlash Flood WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union3 hr
Jun 7, 9:43 PM CDTSpecial Weather StatementMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss47 min
Jun 8, 3:55 PM CDTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more51 hr
Jun 8, 5:15 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw45 min
Jun 8, 5:57 PM CDTSevere Thunderstorm WarningMEGChickasaw48 min
Jun 8, 6:23 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc21 min

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.